# SDR AALA202108269437

- Difficulty date: July 28, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N972UY
- Make and model: Airbus A321-231
- Aircraft serial: 4123
- Aircraft time: 40,066 hours, 14,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004220401
- Condition: Corroded
- Location: Frm 66 S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON THE AFT LEFT HAND PASSENGER / CREW DOOR CUT OUT LOWER SILL FORWARD CORNER FITTING AT FR 66 AND S23L. REPLACED CORNER FITTING PER SRM 51-42-11.
